MathSciNet Relay Station
MathSciNet bibliographic data
MR2912063 65M99 (26A33 35R11 45K05)
Sakar, Mehmet Giyas; Erdogan, Fevzi; Yıldırım, Ahmet Variational iteration method for the time-fractional Fornberg-Whitham equation. Comput. Math. Appl. 63 (2012), no. 9, 1382–1388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement